MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. SAFE LOCK APD LUER LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. SAFE LOCK APD LUER LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Model Number 050-95018
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak the safe lock apd luer lock connector during their pd treatment.The patient reported receiving a supply bag lines are blocked message during dwell 6 of 6 of treatment.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.The patient was advised to discontinue the use of their cycler and follow up with their peritoneal dialysis nurse (pdrn).It was reported that an alternate treatment option was available.Upon follow up, the patient stated that the fluid leak occurred on 09/16/2021.There were supply bag lines are blocked messages during dwell 6 of 6 of treatment and upon looking around, the patient noticed that the luer lock connector was leaking.The patient stated that the tubing of the luer lock connecter was leaking and confirmed that no fluid got in or near the cycler and had only gotten onto their floor.The patient stated that the baxter bag was not leaking or damaged and confirmed that only the luer lock connector was leaking.The patient stated that the tubing was leaking, but they could not find the hole it was leaking from.The cause of the leak was unknown.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported events.The patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed, and was able to complete peritoneal dialysis treatment manually on the night of the reported event.The cassette used by the patient was discarded and is not available for return for physical evaluation by the manufacturer.
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak the safe lock apd luer lock connector during their pd treatment.The patient reported receiving a supply bag lines are blocked message during dwell 6 of 6 of treatment.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.The patient was advised to discontinue the use of their cycler and follow up with their peritoneal dialysis nurse (pdrn).It was reported that an alternate treatment option was available.Upon follow up, the patient stated that the fluid leak occurred on (b)(6)2021.There were supply bag lines are blocked messages during dwell 6 of 6 of treatment and upon looking around, the patient noticed that the luer lock connector was leaking.The patient stated that the tubing of the luer lock connecter was leaking and confirmed that no fluid got in or near the cycler and had only gotten onto their floor.The patient stated that the baxter bag was not leaking or damaged and confirmed that only the luer lock connector was leaking.The patient stated that the tubing was leaking, but they could not find the hole it was leaking from.The cause of the leak was unknown.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported events.The patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed, and was able to complete peritoneal dialysis treatment manually on the night of the reported event.The cassette used by the patient was discarded and is not available for return for physical evaluation by the manufacturer.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
SAFE LOCK APD LUER LOCK CONNECTOR
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key12506973
Report Number8030665-2021-01485
Device Sequence Number11746725
Product Code KDJ
UDI-Device Identifier00840861100811
UDI-Public00840861100811
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K124024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2022
Device Model Number050-95018
Device Catalogue Number050-95018
Device Lot Number21CR08135
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIBERTY CYCLER SET ; LIBERTY CYCLER SET ; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER; PD SOLUTIONS; PD SOLUTIONS; LIBERTY CYCLER SET ; LIBERTY SELECT CYCLER; PD SOLUTIONS
Patient Age73 YR
Patient Weight90